I have been on .75 mcg for about two months. I developed severe depression, extreme fatique, and joint pain. Is this a normal amount to start someone off with?
I was diagnosed with Hashimoto's in January?
- 27 Mar 2010 by texasbelle14
- 25 Jul 2012
- depression, hashimoto's disease, osteoarthritis, pain
Added 28 Mar 2010:
Wow, I really left out the details. Sorry bout that. Hashimoto's is an auto immune disease, affecting the thyroid. The depression is a result. I am on .75 mcg of Levothyroxine. After a bit of research I am thinking this is a high amount. I am 5'6", and 120lbs. Since being placed on the Levo, I have gone from being slightly unengaged, to having severe depression. I cant leave the house, I am sobbing and sleeping all day. I dont go to work. Its bad. Some of the overdosed side effects are depression, mood swings, and anxiety. Sounds familiar.
Hi Texasbelle 14;... ummmm! Could you please tell this audience, for the good of all of us , (1) What type of Depression is "Hashimoto's Disease" as i've never heard of it [but i'm sure somebody here has! ]... (2) and what drug have you been on .75 mcg of for about 2 months. I smile on you 'cause you goofed ! ! Don't let it worry you a bit as We all get nervous, and We all make mistakes... except Me , i'm perfect ! If you don't believe Me just ask Me and i'll be forced to admit it . "My best to you"! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 2 answers
Posted 30 Mar 2012 • 1 answer
Posted 1 Jun 2012 • 20 answers
Hashimoto's disease - Hi! I was diagnosed with Hashimotos 9 month(more than 10 years w/symptons and?
Posted 25 Sep 2012 • 2 answers
Hashimoto's Disease - My wife has Hashimotos and her energy level is very low. She constantly feels?
Posted 14 Dec 2014 • 3 answers